go figure

in dec.i had my pacemaker put in after 2 ablations. they also said i had an anti arith.heartbeat,given amiodarone.they set my pacer at 50. i always complained about meds and being tired most of the time .that was one hospital.i happened to be near another hospital and felt pressure in my chest ,they gave ma a stress test ,i lasted 1min 22 sec..next they7 asked me why i am set for 50,i said they could not put it any higher,they asked why not .i replied i am not the doctor.they changed my pacer to 60 plus made 13 changes as far as functions. i compared with the first setting. also took me off metropolol and put me on atenenol.go figure


3 Comments

How are you feeling

by ElectricFrank - 2008-06-03 01:06:19

Walter,
You forgot to tell us how you feel with your new settings and meds.

The interesting thing is that they ask you those questions about your settings when you don't have any way to know. Then when someone like me who does know, they won't believe me. No justice!

frank

go figure-

by walter - 2008-06-03 12:06:24

since my tune-up ifeel ok i last a little longer before i feel tired again.as for meds the amiodarone makes me feel like blah,i have siad that since nov.the funny thing is the intern or should i say the medicine team that gave me the meds have never seen me again.i come to find out on this drug you are suppose to work close with the doc..it seems that know one wants to stop my medicine because they did not subscribe it,doc against doc does not work so i am at aloss.as far as the atenenol towards the afternoon i feel a liitle anxious my body wants something.after writing my first go figure i went to the 1st.doc. and told him i had been to another hospital he is quite upset that i did not go back to him.that made me think ,he had no concern for me ..i am going to go top another card. doc.thought the docs suppose to work for you go-figure

Amiodarone

by ElectricFrank - 2008-06-05 12:06:39

Walter,
I just looked up the med and there is the following warning:

Amiodarone is for use only in life-threatening situations. This medication has the potential to cause side effects that could be fatal, and you will receive your first few doses in a hospital setting.

My suggestion is to put your current doc on notice that you expect them to deal with it. Put it in writing and if necessary send a copy to the local medical society. This is serious stuff and you have been lucky it only makes you feel blah.

frank

You know you're wired when...

You always run anti-virus software.

Member Quotes

Without this little machine, we would not be here.